# SDR UIEA2017041600585

- Difficulty date: April 16, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 59,210 hours, 9,320 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 898052
- Part serial: W567968
- Condition: Low Pressure
- Location: Upper Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK HALON FIRE EXTINGUISHER PRESSURE & WEIGHT LOW.  REMOVED AND REPLACED THE FIRE EXTINGUISHER IAW AMM 26-26-01. CHECKED NORMAL.
